Hacettepe Journal of Mathematics and Statistics, ( ISI ), Volume (44), No (2), Year (2015-12) , Pages (1-19)

Title : ( Bayesian inference for the Pareto lifetime model in the presence of outliers under progressive censoring with binomial removals )

Authors: U. J. Dixit , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Here we have used Type II progressive censoring with random removal for the Pareto lifetime model in the presence of outliers. The number of units removed at each failure time follows a Binomial distribution. The analysis is based on Bayesian approach. In the last, we have given examples with real data. Doi: 10.15672/HJMS.2015449668

Keywords

Pareto distribution; Bayesian estimation; Prior; Progressive censoring; Type II censoring; Linex loss function;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1043232,
author = {U. J. Dixit and Jabbari Nooghabi, Mehdi},
title = {Bayesian inference for the Pareto lifetime model in the presence of outliers under progressive censoring with binomial removals},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2015},
volume = {44},
number = {2},
month = {December},
issn = {1303-5010},
pages = {1--19},
numpages = {18},
keywords = {Pareto distribution; Bayesian estimation; Prior; Progressive censoring; Type II censoring; Linex loss function; Outliers.},
}

[Download]

%0 Journal Article
%T Bayesian inference for the Pareto lifetime model in the presence of outliers under progressive censoring with binomial removals
%A U. J. Dixit
%A Jabbari Nooghabi, Mehdi
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2015

[Download]